# SDR 97ZZZM914

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT EXTERNAL FUSELAGE CORRODED AT BS 480 STR 14L.  (M)
